# SDR UIEA2016051600315

- Difficulty date: May 16, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,344 hours, 22,978 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 8010 · Engine Cranking
- Part: Bearing
- Part number: BACB28AK04054
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG PNEUMATIC DUCT ATTACHMENT ROD, AT APPROX 10 O'CLOCK POSITION, HAS ONE ROD END BAD BEARING, ATTACHED TO ENG FLANGE.  R & R THE ROD END BEARING ON THE UPPER SUPPORT LINK.  FOR THE PNEUMATIC DUCT IAW AMM 80-11-05-004-016-H00 & 80-11-05-404-006-H00.
